Skip to main content
Kent Academic Repository

Endomorphisms of Quantum Generalized Weyl Algebras

Kitchin, Andrew, Launois, Stephane (2014) Endomorphisms of Quantum Generalized Weyl Algebras. Letters in Mathematical Physics, 104 (7). pp. 837-848. ISSN 0377-9017. (doi:10.1007/s11005-014-0691-4) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:41342)

PDF (Restricted due to publisher copyright policy) Publisher pdf
Language: English

Restricted to Repository staff only
[thumbnail of Restricted due to publisher copyright policy]
Official URL:


We prove that every endomorphism of a simple quantum generalized Weyl algebra A over a commutative Laurent polynomial ring in one variable is an automorphism. This is achieved by obtaining an explicit classification of all endomorphisms of A. Our main result applies to minimal primitive factors of the quantized enveloping algebra Uq(sl2) and certain minimal primitive quotients of the positive part of Uq(so5)

Item Type: Article
DOI/Identification number: 10.1007/s11005-014-0691-4
Uncontrolled keywords: 16W35 16S32 16W20 17B37 generalized Weyl Algebras endomorphisms
Subjects: Q Science > QA Mathematics (inc Computing science)
Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Funders: Engineering and Physical Sciences Research Council (
Depositing User: Stephane Launois
Date Deposited: 09 Jun 2014 10:12 UTC
Last Modified: 17 Aug 2022 10:57 UTC
Resource URI: (The current URI for this page, for reference purposes)

University of Kent Author Information

Kitchin, Andrew.

Creator's ORCID:
CReDIT Contributor Roles:

Launois, Stephane.

Creator's ORCID:
CReDIT Contributor Roles:
  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.